# SDR USAA0218

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344 Lbl 9
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION AT STATION 344, LBL 9 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED FILLER AND REPAIR ANGLE PER SRM 53-10-9.  (M)
